Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1992, Volume 4, Issue 5, Pages 148–154 (Mi aa348)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Lyapunov's theorem for p-valued measures

V. M. Kadets, G. Schechtman
Full-text PDF (345 kB) Citations (4)
Received: 03.10.1992
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. M. Kadets, G. Schechtman, “Lyapunov's theorem for p-valued measures”, Algebra i Analiz, 4:5 (1992), 148–154; St. Petersburg Math. J., 4:5 (1993), 961–966
Citation in format AMSBIB
\Bibitem{KadSch92}
\by V.~M.~Kadets, G.~Schechtman
\paper Lyapunov's theorem for $\ell_p$-valued measures
\jour Algebra i Analiz
\yr 1992
\vol 4
\issue 5
\pages 148--154
\mathnet{http://mi.mathnet.ru/aa348}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1202728}
\zmath{https://zbmath.org/?q=an:0804.46048}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 5
\pages 961--966
Linking options:
  • https://www.mathnet.ru/eng/aa348
  • https://www.mathnet.ru/eng/aa/v4/i5/p148
  • This publication is cited in the following 4 articles:
    1. Barbieri, G, “AN EXTENSION THEOREM FOR MODULAR MEASURES ON EFFECT ALGEBRAS”, Czechoslovak Mathematical Journal, 59:3 (2009), 707  crossref  mathscinet  isi
    2. Weber, H, “Two extension theorems. Modular functions on complemented lattices”, Czechoslovak Mathematical Journal, 52:1 (2002), 55  crossref  mathscinet  zmath  isi
    3. Vladimirskaya, OI, “The Lyapunov theorem for measures valued in Orlicz sequence spaces”, Positivity, 5:1 (2001), 65  crossref  mathscinet  zmath  isi
    4. Anna, A, “Liapunov-Richter theorem in B-convex spaces”, Journal of Mathematical Economics, 30:1 (1998), 109  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:417
    Full-text PDF :145
    References:2
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025